# SDR USAA2015012300008

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 47,415 hours, 17,557 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20534100
- Part serial: 03307
- Condition: Dragging
- Location: Nr 2
- Part time: 5,933 hours, 2,448 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE BRAKE SYS WOULD NOT DISENGAGE.  THE ACFT WAS BROUGHT TO A COMPLETE STOP ON THE RUNWAY.  PILOTS ATTEMPTED TO RELEASE BRAKES WITH NO INITIAL SUCCESS.  BRAKES RELEASED AFTER PARKING BRAKE WAS RECYCLED & POWER WAS MOVED IN & OUT OF REVERSE.  FOUND NR 2 BRAKE DRAGGING.  R & R NR 2 BRAKE & TIRE IAW MM 32-42-00 & 32-43-00.
